Moscow University Computational Mathematics and Cybernetics

Publisher: Allerton Press, Inc.

ISSN PRINT: 0278-6419
ISSN ONLINE: 1934-8428

Editor-in-Chief:
Evgenii I. Moiseev

ABOUT THIS JOURNAL

SCOPE

Moscow University Computational Mathematics and Cybernetics  is the journal that publishes original papers of high scientific value in all areas of computational mathematics and cybernetics at the interface between applied mathematics, numerical computation, and applications. Papers that describe and analyze new computational techniques for solving scientific or engineering problems are welcome.

ABSTRACTING & INDEXING

Academic OneFile, Gale, Google Scholar, Health Reference Center Academic, INSPEC, Mathematical Reviews, OCLC, SCImago, SCOPUS, Summon by ProQuest, zbMATH.

CONTACTS

Faculty of Computational Mathematics and Cybernetics
Lomonosov Moscow State University, Moscow, 119991, Russia
Phone/Fax: +7 (495) 939-5427, 939-5371
E-mail: cmc@cs.msu.su, vestnik@cs.msu.su